# SDR ABXA9500174

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib Cap
- Part number: 995815958
- Condition: Cracked
- Location: Yn 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A CRACK ON THE NR 2 ENGINE PYLON RIB CAP AT STATION YN 170.  REPAIRED RIB CAP IAW ABX REA D954-10691-MR.
